# SDR SWAA2017081615755

- Difficulty date: August 9, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CLIP ASSEMBLY CRACKED PANEL 551FB AT WSTA 220 1.3" AFT OF REAR SPAR.  R&R CLIP ASSEMBLY IAW SRM AND DWG.
